A member asked:

Why do i get acne after my period?

A doctor has provided 1 answer
Dr. Robert Kneece answered

Specializes in Internal Medicine and Pediatrics

There are hormonal changes and fluctuations that happen during a women’s cycle that can cause acne. It is the hormone progesterone that causes the increase production in the facial oil glands such as sebum – a thick oily substance – and causes this acne.

Answered Feb 27, 2019

214 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...